Open Access
July 2008 On $p$-class group of an $A_{n}$-extension
Yutaka Konomi
Proc. Japan Acad. Ser. A Math. Sci. 84(7): 87-88 (July 2008). DOI: 10.3792/pjaa.84.87


Let $p$ be a prime and $L$ an $A_{n}$-extension over a number field $K$. The aim of this paper is to estimate the ratio of the $p$-class number of $L$ to the ambiguous $p$-class number of $L$ with respect to $K$.


Download Citation

Yutaka Konomi. "On $p$-class group of an $A_{n}$-extension." Proc. Japan Acad. Ser. A Math. Sci. 84 (7) 87 - 88, July 2008.


Published: July 2008
First available in Project Euclid: 17 July 2008

zbMATH: 1192.11077
MathSciNet: MR2450056
Digital Object Identifier: 10.3792/pjaa.84.87

Primary: 11R29 , 11R32
Secondary: 11R21

Keywords: $A_{n}$-extension , ambiguous class group , ideal class group

Rights: Copyright © 2008 The Japan Academy

Vol.84 • No. 7 • July 2008
Back to Top